Multi-operator Scaling Random Fields - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2011

Multi-operator Scaling Random Fields


In this paper, we define and study a new class of random fields called harmonizable multi-operator scaling stable random fields. These fields satisfy a local asymptotic operator scaling property which generalizes both the local asymptotic self-similarity property and the operator scaling property. Actually, they locally look like operator scaling random fields whose order is allowed to vary along the sample paths. We also give an upper bound of their modulus of continuity. Their pointwise Hölder exponents may also vary with the position x and their anisotropic behavior is driven by a matrix which may also depend on x.
Fichier principal
Vignette du fichier
MultiOSpreprint.pdf (455.22 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00551707 , version 1 (04-01-2011)
hal-00551707 , version 2 (03-10-2011)



Hermine Biermé, Céline Lacaux, Hans-Peter Scheffler. Multi-operator Scaling Random Fields. Stochastic Processes and their Applications, 2011, 121 (11), pp.2642-2677. ⟨10.1016/⟩. ⟨hal-00551707v2⟩
455 View
323 Download



Gmail Facebook X LinkedIn More